# SDR CALA2024112902978

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 72,452 hours, 25,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VARIOUS EMERGENCY LIGHTS OUT (NOT ON) THROUGHOUT THE CABIN SUPPORT TASK NSA EMX NR 00157  EMERGENCY LIGHT BATTERY M02267 FAILED TO CHARGE/BATTERY PACK REPLACED
